A 56-year-old female asked:
Disclaimer

i am on prednisolone to help my asthma and a chest infection could this cause my feet ankles and legs to swell?

2 doctor answers
Dr. Arnold Beresh
40 years experience Podiatry
Yes: Prednisone may create swelling of feet and ankles.
Answered on Jun 30, 2014
1
1 thank
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Yes: High doses of cortisone often causes sodium retention.
Answered on Jan 31, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 40-year-old female asked:
Dr. Kerrie Pinkney
26 years experience Palliative Care
Have your child seen: By their pediatrician right away. You don't say the child's age, but something serious sounds likely. I hope it's not serious.
1
1 thank
A 33-year-old female asked:
Dr. Bennett Werner
43 years experience Cardiology
Too much: You have too many issues to address in 400 characters! Your low iron with presumed iron-deficiency anemia and asthma explain your shortness of breath ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Amy Degirolamo
19 years experience Podiatry
Inflammation: Prednisone is a potent anti-inflammatory that acts on the entire body. You are young, you should see a lymphaedema specialist to make sure you are ap ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Jeffery VanYperen
11 years experience Podiatry
Few possibilities: Are you still taking pain medication because of the ankle trauma? Narcotic pain medication can cause respiratory problems (known as respiratory depre ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month